# SDR SA06087

- Difficulty date: November 21, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390900
- Condition: Burned Out
- Location: Avionics Bay
- Part time: 17,590 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHL - FLT 1737 EN ROUTE RDU TO PHL.  THE CREW NOTICED A SLIGHT ODOR AT 15,000 FT DURING CLIMB.  AFTER LEVEL OFF, THE ODOR BECAME SLIGHTLY MORE NOTICEABLE.  AS THE DESCENT STARTED, AN ELECTRICAL SMOKE ODOR BECAME APPARENT.  THE FLIGHT CREW DECLARED AN EMERGENCY TO RECEIVE EXPEDITED HANDLING INTO PHL.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT SIDE RECIRCULATION FAN.  OPERATIONALLY CHECKS OK.
